# SDR DALA2018010800183

- Difficulty date: January 7, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N948DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53357
- Aircraft time: 45,099 hours, 37,480 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL CHECK, TAILCONE RELEASE MECHANISM EXTERNAL RELEASE HANDLE PULL FORCE BELOW MINIMUM.  ADJUSTED CLIPS.  OKAY FOR SERVICE.
